Bulletin of the American Mathematical Society

A metrical property of point-set transformations

Deane Montgomery

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 40, Number 8 (1934), 620-624.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183497563

Mathematical Reviews number (MathSciNet)
MR1562918

Zentralblatt MATH identifier
0010.01303

Citation

Montgomery, Deane. A metrical property of point-set transformations. Bull. Amer. Math. Soc. 40 (1934), no. 8, 620--624. https://projecteuclid.org/euclid.bams/1183497563


Export citation

See also

  • This work is cited by: William T. Reid. A theorem on continuous functions in abstract spaces. Bull. Amer. Math. Soc., Volume 46, Number 2 (1940), 113--116.